# SDR ASAA2019112203413

- Difficulty date: November 20, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 24,074 hours, 7,834 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE- VERTICAL LIGHTS ILLUMINATED FOR ABOUT 3 MINUTES ON APPROACH. FMC SINGLE OPERATION ILLUMINATED AFTER LANDING. GROUNDED - YES. ACCOMP FMC BITE ALL SENSORS SHOW OK. INFLT FAULT SHOW R FMC PGM INTERMITTENT FAULT. CYCLED PWR TO A/C. ACCOMP FMC OPS TEST, TEST PASS REF B737-900 FIM 34-61 TASK 801, FIM 34-61 TASK 807 & B737-900 AMM 34-61-00-710-026.
